| Model Number |
1002717 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's usb port was loose, and the pump battery intermittently could not be charged properly without the customer maneuvering the cable into the charging port at a certain angle.There was no adverse impact to the customer's blood glucose level.Customer declined to troubleshoot the issue with tandem technical support; therefore no additional information was obtained.